# SDR 2013FA0000707

- Difficulty date: April 17, 2013
- Submitted: November 29, 2013
- Operation: General aviation
- Aircraft: SEJKD
- Make and model: Bell 206B-3
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Nut
- Part number: 206040045001
- Condition: Misinstalled
- Location: Transmission
- Part time: 10,819 hours, 1,064 cycles
- Component: Transmission
- Component part number: 206040002025
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION ARRIVED TO OUR FACILITY FOR REPAIR DUE TO METAL PARTICLES FOUND IN FREEWHEEL AND ON TRANSMISSION OIL FILTER MAGNETIC PLUG.  DURING OUR INSPECTION, WE FOUND THAT NUT PN 206-040-045-001 WAS INSTALLED INCORRECT,  THE RESULT OF THIS WAS 2 BROKEN TANGS ON THE NUT.  THE 2 BROKEN TANGS WERE LATER FOUND INSIDE THE TRANSMISSION.
